Posted by SLS on April 28, 2012, at 13:10:45
In reply to Withdrawal from Abilify?, posted by hrguru on April 27, 2012, at 11:17:38
> Has anyone else had problems withdrawing from abilify?
I came off of Abilify 10 mg within a week. I had no withdrawal effects other than a single episode of rebound depression. Many people experience anxiety as a withdrawal effect.
> I was on 5mg for a year and a half, and then switched to Lamictal for my depression. Ever since I came off of the abilify, I've been having irritability, short depressions, and a lot of panic attacks. My doctor was surprised when I told him how hard of a time I've been having coming off this drug.
Why did you switch from Abilify to Lamictal? How did you go about switching? For how long have you not been taking Abilify? Have you ever had panic attacks before?
I don't think what you are describing is necessarily withdrawal. You might be relapsing. It would be easier to guess what is happening if one were to know the answers to the two questions I asked. Without more facts, I would be inclined to restart the Abilify and to combine it with the Lamictal if you found Abilify alone to be inadequate. There is no harm in doing so, and there are people who need both drugs to feel better. I think you need to have this conversation with your doctor.
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw